| Catalog Number |
1011487-12 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the stent was missing off a 4.0x12mm rx herculink elite stent delivery system (sds) after opening the package.The sds was not used and there was no patient involvement.There was no resistance felt when removing the sds from the dispenser coil and no resistance felt when removing the protective sheath.The procedure was successfully completed with a new unspecified herculink sds.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Visual analysis was performed on the returned device.The reported missing stent was not confirmed.The stent implant was stationary on the balloon, but not between the markers.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents.The investigation was unable to confirm the reported complaint as the stent was returned on the balloon mislocated, but not missing.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.